Doctor Appointment

I went to the doctor this morning .  She had video taped me having the seizure like movements and she got a second opinion.  They both agreed that the movements were not seizures but what is called Choreatic movements caused by the withdrawal of psychiatric drugs.  Finally someone has listened to me!  I started having these in 1986 after being put on the drug Nardil.  I will be having this movement disorder until I have lost all my excess weight because the drugs are stored especially in the fat cells and as I lose the fat, the drugs come out with it ,causing withdrawal symptoms.  Fun …. fun…. fun.

I am presently taking 10 mg. of long acting morphine for the arthritis, which I have also been decreasing. I was originally on 5o mg.  I begin tapering the morphine again tonight, so my withdrawals will increase again until the morphine clears.  I usually only have increased anxiety, sweating/chills and nausea with the morphine, so I can handle that.

I know all of this is temporary and looking ahead I will feel so much better.  When I start thinking negative things like I can’t handle this anymore I make myself think about the future positives and name them one by one.

I see my orthopedic surgeon on Monday to be put on the waiting list for total hip replacement.  So, hopefully by the end of summer everything will start turning around for me.  🙂

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s